# SDR USAA2013061300016

- Difficulty date: June 10, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 46,923 hours, 19,320 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757032201100
- Condition: Worn
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DUE TO A FLAP ISSUE, F/CTRL FLAPS LOCKED, CREW DECLARED AN EMERGENCY INBOUND.  FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT INCIDENT.  MX TROUBLESHOT IAW TSM AND FOUND LT AND RT FLAP INTERCONNECT STRUT WORN AND OUT OF RIG.  R & R LT AND RT FLAP INTERCONNECT STRUT.  COMPLIED WITH OPS CHECK.  ALL SYS OPERATED NORMAL IAW AMM 27-51-44-0401.  ACFT OK FOR SERVICE.
